DOI 10.1111/j.1346-8138.2003.tb00466.x
A case of acute generalized exanthematous pustulosis (AGEP) possibly induced by iohexol.
Аннотация
Acute generalized exanthematous pustulosis (AGEP) is an uncommon disease manifested as an erythematous pustular eruption. It is usually caused by systemic medication. We describe a patient with acute generalized pustular eruption induced by iohexol. A 52-year-old woman developed fever and a generalized pustular eruption on the neck, trunk and extremities three days after taking iohexol. The culture from pustules was sterile. Other systemic and laboratory examinations were normal. A skin biopsy from a lesion on the trunk showed the features of a drug-induced pustular eruption as a subcorneal blister including neutrophils and eosinophils, mild spongiosis, and a sparse infiltrate at neutrophils and eosinophils in the papillary dermis. The patient had no history of psoriasis. The lesions resolved with systemic corticosteroid therapy within one week and did not relapse. According to our investigation, iohexol-induced AGEP has not been previously reported. We present an interesting case.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.